# SDR GTIA2017101502195

- Difficulty date: October 15, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft time: 44,564 hours, 21,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WEEKLY CHECK OF MAIN CABIN,  FOUND THAT L1 DOOR ASSIST BOTTLE IS BELOW PRESSURE.  THE DOOR ASSIST BOTTLE IAW AMM 52-10-00-210-004.
